# SDR MASA20201119087

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 39,183 hours, 31,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK SKIN CORROSION FS 280-FS 295 STGR 25L-26L.  R & R SKIN PANEL PN SH670-31633-7S BETWEEN FS 280-FS 333, IAW SRM 51-42-06 & 51-40-11.
